Nagelin contains Chlorphenamine maleate (Nagelin) 1 mg, phenylpropanolamine 20 mg, and Paracetamol (Nagelin) 325 mg. Each 5 mL of syrup includes 6.25 mg of phenylpropanolamine, 500 mcg of chlorphenamine maleate, and 125 mg of paracetamol.
Use this medication precisely as recommended by your physician. Follow the prescription of your doctor carefully.
The medication dose your physician has given is based on your condition, other medications or food supplements you may take, and your reaction to treatment. To diminish your risks for adverse effects, don’t increase your dosage, take it regularly, or take it as instructed by your physician. Adverse events may still happen even at usual prescription dosages.
If your physician requests you to use this drug consistently, use it regularly to get the most benefits from it. To make you remember it better, take it at a fixed time every day.
Your doctor may need to modify your dosages to ease your symptoms or if you develop adverse reactions.
If you have any inquiries with regards to information, ask your physician or pharmacist.